# SDR AALA202110118137

- Difficulty date: October 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 67,991 hours, 25,592 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adiru
- Part number: 46502003030316
- Part serial: 2882
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 57,330 hours, 27,068 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AN ABORTED TAKE OFF WAS PERFORMED ABOVE 80 KNOTS DUE TO THE #1 AIR DATA INERTIAL REFERENCE UNIT BEING INOPERATIVE AND RETURNED TO THE GATE. REPLACED #1 AIR DATA INERTIAL REFERENCE UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-12-34.
